| Model Number |
A10091-30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient reported skin irritation in the form of itching.Patient sought medical treatment and was perscribed mometasone furoate 0.01%, a topical anti-inflammatory medication.The patient followed the recommended skin preparation steps.
Additional Manufacturer Narrative
No lot number was provided, therefore unable to confirm if this report is related to a nissha product, however reporting out of an abundance of caution.